The spectral radius of averaging operators.
Boyd, David W.
Pacific J. Math., Tome 27 (1968) no. 3, p. 19-28 / Harvested from Project Euclid
Publié le : 1968-05-14
Classification:  47.25,  44.00
@article{1102991596,
     author = {Boyd, David W.},
     title = {The spectral radius of averaging operators.},
     journal = {Pacific J. Math.},
     volume = {27},
     number = {3},
     year = {1968},
     pages = { 19-28},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1102991596}
}
Boyd, David W. The spectral radius of averaging operators.. Pacific J. Math., Tome 27 (1968) no. 3, pp.  19-28. http://gdmltest.u-ga.fr/item/1102991596/